MathSciNet Relay Station
MathSciNet bibliographic data
MR1423529 (98m:42017) 42B20 (35J99 42B25 42C10)
Gutiérrez, Cristian E.; Segovia, Carlos; Torrea, José Luis On higher Riesz transforms for Gaussian measures. J. Fourier Anal. Appl. 2 (1996), no. 6, 583–596.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement